# SDR 99ZZZX3960

- Difficulty date: June 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190PA
- Make and model: Gulstm G159
- Aircraft serial: 195
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: D889N
- Condition: Shorted
- Location: Lt Engine
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EWR/TXKF - EN ROUTE, WHEN LEFT FIRE LIGHT CAME ON.  CREW DID VISUAL INSPECTION OF ENGINE AND ENGINE INSTRUMENTS.  NO INDICATION OF ANYTHING UNUSUAL.  FIRE LIGHT WENT OUT, CREW TRIED TO TEST SYSTEM FIRE LOOP LOCATED IN ENGINE COMPARTMENT.  WOULD NOT TEST.  CREW SHUT DOWN ENGINE AND DISCHARGED BOTTLE.  LANDED IN TXKF WITH NO PROBLEMS.  AIRCRAFT INSPECTED AT TXKF, NO INDICATIONS OF ANY FIRE OR FIRE LOOP WEAR OR CHAFING.  REPLACED FIRE BOTTLE, AND REPLACED ONE SECTION OF LOOP THAT HAD HIGHER THAN NORMAL RESISTANCE.  SYSTEM CHECKED PER MM, CHAPTER 26.
